# SDR SWAA2024011738653

- Difficulty date: January 7, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 74,211 hours, 43,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT ENTRY DOOR EMERGENCY LIGHT INOP<[01] R&R EMERGENCY LIGHT BULB IAW AMM 33-51-04 OPS CHECK GOOD;[02] VERIFIED THE FOLLOWING: R&R EMERGENCY LIGHT BULB IAW AMM 33-51-04 OPS CHECK GOOD
